MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM EG-760R GASTROSCOPE; GASTROSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM EG-760R GASTROSCOPE; GASTROSCOPE AND ACCESSORIES
Model Number EG-760R
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As per the device investigation results, a borescope was used to inspect the channel of the scope and there were no damages in the channel.However, there were scratches on the distal cap which appears to be damage from the customer.The scratches on the distal cap were determined to be unrelated to the presence of foreign matter.Fujifilm does not believe that the foreign object came from the endoscope or forceps.However, fujifilm was unable to determine the cause for the presence of the foreign object.If any additional relevant information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, fujifilm corporation was informed of an incident involving the eg-760r gastroscope.During the beginning of an egd procedure, the doctor pushed biopsy forceps through a channel and felt resistance.As soon as the doctor was able to get through, a piece of plastic came out.The foreign object appears to be a piece of plastic, however it was not confirmed.It was confirmed that the doctor proceeded to use the scope and was able to complete to procedure.There was no injury or adverse event that occurred to the patient.After completion the scope was reprocessed and removed from service.There was no patient impact, injury or death associated with this event.This report is being submitted in abundance of caution.

Brand Name
FUJIFILM EG-760R GASTROSCOPE
Common Device Name
GASTROSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key12312798
Report Number3001722928-2021-00020
Device Sequence Number4062734
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)200401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-760R
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age63 YR
Patient Weight97